# SDR SWAA2022021169733

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-800
- Aircraft serial: 64248
- Aircraft time: 12,561 hours, 5,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H EMERGENCY EXIT SIDEWALL LITE INOP ; / [01] OK TO CONTINUE PER MEL 33-2-04 SP1B C/W MADRID #4739; [02] R&R AFT R/H EMERGENCY EXIT WALL LIGHT IAW AMM 33-21-00.
